# SDR 0003572709

- Difficulty date: September 12, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N818EA
- Make and model: Boeing 727225
- Aircraft serial: 22555
- Aircraft time: 43,065 hours, 26,454 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Flange
- Condition: Cracked
- Location: Bullnose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING L CHECK, FOUND CRACK ON UPPER FLANGE OF BULLNOSE 2 INCHES INBOARD OF CENTER HINGE ON NUMBER 2 KRUEGER FLAP.  REPAIRED PER EA 27-178740.
